# SDR SWAA2016021649138

- Difficulty date: February 6, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 20,999 hours, 12,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, RT Z ANGLE CORRODED BETWEEN BS 727D+10 - 767.  R & R Z ANGLE IAW SRM.
